| Model Number |
8253001RF |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the intraoperative, the surgeon was initially unable to generate a stimulation response with nim vital ((b)(6)) from electrode 1 or 2, even though the electrode integrity check passed.The clinical staff then switched to a medtronic nim response 3.0 (s/n (b)(6)), but no stimulation response was obtained with that unit either.Changing the probes did not improve the situation.The surgeon determined that the electrodes were not placed on the trunk of the nerve, which is why no muscle response was elicited.Despite the lack of stimulation response, the procedure was completed safely based on the surgeon¿s clinical knowledge.There was no patient impact.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.